# SDR DALA2024031803389

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: NOTREPORTED
- Condition: Damaged
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246268) FWD AND AFT HINGES OF APU DOOR DAMAGED CUTOUT FROM OPENING TOO FAR. REMOVED DAMAGE ON FUSELAGE EXTERIOR SKIN ABOVE APU DOOR FWD AND AFT HINGES AT STA 1100 AND 1145 AND REPAIRED IAW B737 SRM 53-80-01-2R-1.
